Sign in to follow this  
Followers 0
Baka

Modafinil make me sleep

7 posts in this topic

hey

First time using modafinil ( modafresh) 100mg , made me really sleepy 30 min after taking it , i took a 2 hours nap and still rly tired .

Is it common  ? i was expecting to be awake and motivated

 

cheers

Share this post


Link to post
Share on other sites

Sure you didn't take diazepam lol. 

First time I took it I took 400mg and my anxiety went through the roof.

Share this post


Link to post
Share on other sites
52 minutes ago, Sams said:

Sure you didn't take diazepam lol. 

First time I took it I took 400mg and my anxiety went through the roof.

no , modafinil for sure :)

I searched on internet and i'm not the only one who has that , i'm quite surprised , even ECA stack didn't fully wake me up from the lethargy from modafinil :/

Share this post


Link to post
Share on other sites

I find it takes a long time to work. Way in excess of an hour and its another one of those drugs that I build a tolerance up to very quickly.

How much do you normally take?

Share this post


Link to post
Share on other sites
51 minutes ago, Irish Beast said:

I find it takes a long time to work. Way in excess of an hour and its another one of those drugs that I build a tolerance up to very quickly.

How much do you normally take?

it's my first time . i have 200 tabs i took half of it since i heard 200mg could cause anxiety .

 

Share this post


Link to post
Share on other sites

Like any drug they key word is could. I know a lot of people who use it but nobody has reported bad anxiety from 200mg. Doesnt mean its not possible of course. 

Its a funny one as sometimes one tablet does the job for me, other times I need two. If Im completely knackered I don't bother. I just use them if I have a lot of things to do in a day so that the old brain is a bit sharper. I don't think they exist in UG form, well not to my knowledge anyway but could be wrong?

I dont think a full tab will push you over the edge but as with any med, check it wont interfere with anything else you might be taking

Share this post


Link to post
Share on other sites

There is a thing as being overstimulated.  Moda works indirectly on dopamine unlike Adderall or Methylphenidate which act directly on them.  

Getting too much dopamine can make you overstimulated and hence, tired....

Overactivity and impulsivity stem from a lack of dopamine in the pre frontal cortex.  Addys and Ritalin provide this stimulus which calms those type of people down by giving them the stimulus they are searching for with their overactive brains and impulsive decision making.  Taking too much, makes you really calm, to the point where you no longer crave stimulation and just want to sleep.  It is weird, I know.  But I have fallen asleep on large dosage of stims and on a few occasions Moda during its supposed theraputic window.  

It is not the limitless pill everyone claims it is.  I have gone up to 400mg split per day.  Never had any anxiety from it.  Dosing that high did initially give me heachaches.  

Once thing my Doc told me is that the drug is best used daily.  It has a short of cumulative effect in the body which I think is it regulating your sleep wake cycle to be in line with circadian rythms.   

Baka likes this

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0